# SDR 05FDEA01722

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 5221837000
- Part serial: 8606
- Condition: Delaminated
- Location: Nr 1 Adf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ADF LOOP ANTENNA IS DELAMINATED. REMOVED AND REPLACED NR 1 ADF ANTENNA IAW MM 34-37-012-4. OPS CHECKED GOOD IAW M/M 34-37-001-5
